# SDR CA081201001

- Difficulty date: November 28, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 2,747 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Part number: 412310416
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ATTACH SCREWS HOLDING SEAT BACK BRACKET TO SEAT ARM ARE LOOSE, THE BRACKET ATTACHES THE SEAT BACK TO THE ARM. THE SCREWS ARE 0.5 INCHES IN LENGTH, THE SWIVEL BRACKET ATTACH POINT WAS ALSO LOOSE. REF: 4/MM 41402003, IPL 25-22-90 PAGE 10044 FIGURE 7 ITEMS 5 & 10. CHAIR PN ARE414140003-105, 41414003-111,41414003-113,41404003-103 & 41404003-105.
